# SDR SWAA20111212399

- Difficulty date: December 12, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N383SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26589
- Aircraft time: 57,339 hours, 47,682 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 2312
- Part serial: 4633
- Condition: Arced
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

R1 COCKPIT WINDOW ARCED.  R&R WINDOW IAW MM.
